# SDR SWAA2024110143309

- Difficulty date: September 28, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Pulled
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB HAS PULLED FASTENER HOLES ON AFT END (MARKED)<[01] R/W T/E PANEL 661BB HAD PULLED FASTENER HOLES ON AFT END 51-70-04-2R-9;[02] VERIFIED JOB COMPLETE
